MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18775
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to representative, during the cuff test, it was found that the cuff leaked air.The customer indicated that there was no patient involvement associated to this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: (eval - code conclusion).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation: one sample was received for evaluation and the reported condition was confirmed.An inflation deflation test was performed and it was observed the cuff deflated immediately.A visual inspection was performed and it was observed the cuff has a small cut.Additional investigation is ongoing.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen 1181 desarrol
ciudad juarez 32590
MX  32590
MDR Report Key7097761
Report Number2936999-2017-05661
Device Sequence Number16369596
Product Code BTR
UDI-Device Identifier60884522007608
UDI-Public60884522007608
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/21/2021
Device Model Number18775
Device Catalogue Number18775
Device Lot Number16L0669JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer02/01/2018
02/20/2018
03/20/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date02/15/2018
03/20/2018
04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1